# SDR 97ZZZX2843

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-2M8
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 656952210
- Condition: Cracked
- Location: Spoiler
- Component: 65449616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER ACTUATOR HAS A HOLE IN HOUSING.  FOUND DURING PROOF PRESSURE TESTING FOR REPAIR.
